Skip to Main content Skip to Navigation
Journal articles

Bending Fuschsian representations of fundamental groups of cusped surfaces in $\mathrm{PU}(2,1)$

Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01613482
Contributor : Ariane Rolland Connect in order to contact the contributor
Submitted on : Monday, October 9, 2017 - 4:22:36 PM
Last modification on : Tuesday, May 11, 2021 - 11:36:05 AM

Links full text

Identifiers

Collections

Citation

Pierre Will. Bending Fuschsian representations of fundamental groups of cusped surfaces in $\mathrm{PU}(2,1)$. Journal of Differential Geometry, International Press, 2012, 90 (3), pp.473 - 520. ⟨10.4310/jdg/1335273392⟩. ⟨hal-01613482⟩

Share

Metrics

Record views

16